MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*PNEUMOPERITONEUM NDL; APPARATUS, PNEUMOPERITONEUM, AUTOMATIC

ETHICON ENDO-SURGERY, LLC. ENDOPATH*PNEUMOPERITONEUM NDL; APPARATUS, PNEUMOPERITONEUM, AUTOMATIC
Catalog Number PN120
Medical Device Problem Codes Improper Flow or Infusion (2954); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 3/25/2025.B3: unknown, assumed first day of month that complaint was reported.D4: batch # unk.Additional information was requested and the following was obtained: "there are no consequences for patients." attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure, needle is blocked and the safety system is faulty.
 
Additional Manufacturer Narrative
(b)(4) date sent: 4/23/2025 d4: batch # unk investigation summary the product was returned to ethicon for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that the pn120 device was returned with no apparent damage.In addition, the packaging opened was returned along with the instrument.During the visual inspection, no anomalies were noted on the tip of the needle.The device was functionally tested to detect any issues.Upon evaluation of the device, it was functionally tested and the blunt stylet, the ¿red safety indicator¿ not resets itself back to the original position.No conclusion could be reached as to what may have caused the reported incident.It should be noted that as part of our quality process, each device is visually inspected and functionally tested during manufacturing to ensure the device meets the required specifications prior to shipment.A manufacturing record evaluation was performed for the finished device lot 244d27 number, and no non-conformances were identified.
 
Additional Manufacturer Narrative
(b)(4).Date sent 6/10/2025.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that the pn120 device was returned with no apparent damage.In addition, the packaging opened was returned along with the instrument.During the visual inspection, no anomalies were noted on the tip of the needle.The device was functionally tested to detect any issues.Upon evaluation of the device, it was functionally tested and the blunt stylet, the ¿red safety indicator¿ not resets itself back to the original position.As part of ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.No conclusion could be reached as to what may have caused the reported incident.It should be noted that as part of our quality process, each device is visually inspected and functionally tested during manufacturing to ensure the device meets the required specifications prior to shipment.A manufacturing record evaluation was performed for the finished device lot 244d27 number, and no non-conformances were identified.

Common Device Name
APPARATUS, PNEUMOPERITONEUM, AUTOMATIC
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key21687573
Report Number3005075853-2025-02129
Device Sequence Number21187200
Product Code FDP
UDI-Device Identifier10705036012962
UDI-Public(01)10705036012962(17)290731(10)244D27
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K910875
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPN120
Device Lot Number244D27
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/08/2025
Supplement Date Received by Manufacturer03/27/2025
06/05/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date04/23/2025
06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown